N = 2 topological Yang-Mills theories and Donaldson's polynomials

Seungjoon Hyun, Jae Suk Park

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

The N = 2 topological Yang-Mills and holomorphic Yang-Mills theories on simply connected compact Kähler surfaces with pg ≥ 1 are re-examined. The N = 2 symmetry is clarified in terms of a Dolbeault model of the equivariant cohomology. We realize the non-algebraic part of Donaldson's polynomial invariants as well as the algebraic part. We calculate Donaldson's polynomials on H2,0 (S, ℤ) ⊕ H0,2 (S, ℤ).

Original languageEnglish
Pages (from-to)31-53
Number of pages23
JournalJournal of Geometry and Physics
Volume20
Issue number1
DOIs
Publication statusPublished - 1996 Sep

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Fingerprint Dive into the research topics of 'N = 2 topological Yang-Mills theories and Donaldson's polynomials'. Together they form a unique fingerprint.

  • Cite this